MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Obstruction/Occlusion (2422)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of january 17, 2024 was chosen as a best estimate based on the date of the first revision surgery.Block d4, h4: the lot number does not provide a match in the system search; therefore, the device manufacture and expiration dates cannot be determined.Block d4: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6) hospital.Block h6: the following imdrf patient codes capture the events below: e2330 for pain.E2006 for mesh erosion.E2328 for the stone formed on the mesh.The following imdrf impact codes capture the events below: f1905 for the mesh revision surgeries.F1903 for the complete removal in (b)(6) 2024.
 
Event or Problem Description
It was reported that the patient underwent placement of the advantage fit mid-urethral sling during a pelvic surgery for stress urinary incontinence, alongside operative laparoscopy for pelvic pain, hysteroscopy, and diagnostic cystoscopy.The procedure was completed without patient complication.No bleeding or intraoperative concerns were noted, and the patient tolerated the procedure well.Following the procedure, the patient began experiencing chronic pelvic pain.On (b)(6) 2024, she underwent a cystoscopy with laser excision of bladder mesh.During the procedure, a segment of the sling was observed traversing the right lateral bladder wall, with a stone adherent to the mesh.A 350-watt laser was used to excise the mesh starting at its distal edge.The proximal ends were also lasered back behind the bladder wall, avoiding deeper dissection to prevent cystotomy.The stone and mesh material were removed.Following this, the patient continued to experience symptoms.On (b)(6) 2024, she underwent a second cystoscopic procedure for laser ablation of residual mesh.A small amount of eroded mesh was again identified at the right lateral bladder sidewall, with some sediment present.The previously treated proximal edge appeared completely healed.A 500-micron laser fiber was used to ablate the remaining exposed mesh beneath the urothelium.A minor area of mucosal bleeding was controlled with a bugbee electrode, and no bladder injury occurred.Due to ongoing symptoms and recurrent erosion, the patient underwent a third revision on (b)(6) 2024, involving vaginal excision of the sling mesh with cystotomy.During this procedure, mesh was identified deep and unusually proximal, penetrating the right lateral bladder wall with a small adherent stone.After identifying the mesh via combined vaginal and cystoscopic guidance, it was fully excised using sharp dissection.A small bladder incision (cystotomy) was created to allow complete removal.

Brand Name
ADVANTAGE FIT? BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22566790
Report Number2124215-2025-49150
Device Sequence Number15760339
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient RaceWhite